# SDR HEEA0014904

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Intermittent
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTONS ON LORAN RECEIVER INTERMITTENT, DIM WILL NOT DIM FOR BRIGHT.
